# SDR DALA2023021501198

- Difficulty date: February 15, 2023
- Submitted: February 15, 2023
- Operation: Air carrier
- Aircraft: N368NW
- Make and model: Airbus A320-212
- Aircraft serial: 996
- Aircraft time: 68,707 hours, 31,925 cycles
- System (JASC): 5270 · Door Warning System
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3268 L1 DOOR LIGHT SHOWS DOOR IS OPEN WHEN IT IS CLOSED. CORRECTIVE ACTION: READJUSTED AND CYCLED DOOR. OPS CHECK GOOD. (9499404)
